MathSciNet Relay Station
MathSciNet bibliographic data
MR749901 (86j:22009) 22E25 (22E30 33A75 43A80 60G35 81D05 94A12)
Schempp, Walter Radar ambiguity functions, the Heisenberg group, and holomorphic theta series. Proc. Amer. Math. Soc. 92 (1984), no. 1, 103–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement